I get notifications from Drugs.com and thought you guys might be interested in this:
All the best to you all (I'm over on the AML Board)
Posted 27 October 2012 - 12:27 AM
Thanks for posting. And good health to you Karen. Regarding CML drugs, it seems to me, that thrombocytopenia, anemia and neutropenia may be TKI induced more than by the disease. My onc always says my low counts are due to the CML. I am still on the fence, but I am beginning to believe my low counts have more to do with the drug than the disease. However, I have not reached MMR after 3 years. So, this may be a different story in my case where it is the disease as opposed to the drug. It is all so confusing.
Posted 27 October 2012 - 09:54 AM
Thanks, Karen. This Synribo (also called omacetaxine mepesuccinate, homoharringtonine, and Cephalotaxus sap) is a chemotherapy drug that may be used as a last resort, especially for those with the T315i mutation if Ponatinib and all else fails, and BMT is not an option. It is a synthetic derivative of an evergreen tree sap and has been used by the Chinese for over a thousand years. Not very impressive results against CML, but rather just buys a little time if that is appropriate in some late stage CML cases.
0 members, 1 guests, 0 anonymous users